Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    mikeysauce is offline Junior Member
    Join Date
    Jan 2005

    dht making my hair oily?

    I have a question...
    I just finished a 12 week cycle of
    test prop at 150mg/eod
    eq 400mg/week
    week 6 -12 winny 50mg/ed

    Runnign nolvadex for PCT

    I have been off for about a week and since I've been off it seems that my hair or scalp is very is sticky...
    I know this has to do with DHT...I think...

    Will it go away what should I do.?. I did not get any pimples anywhere or anything like that... it just seems to be my scalp that has been affected...
    I also do not have any genetic history of male baldness in my father is 55 and still has every black har in his head...
    Please help.. Thanks

  2. #2
    Logan13's Avatar
    Logan13 is offline Banned
    Join Date
    Feb 2005

    nolvadex only?

    Nolvadex only for pct? Did you visit the pct forum before doing this cycle? Are you mentally prepared for a crash?

  3. #3
    mikeysauce is offline Junior Member
    Join Date
    Jan 2005
    I've been off for a week and I feel fine... I have not lost anything yet...I am just worried about why my scalp is irritated and feeling it going to go away?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts